# SDR ASAA2019071530072

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 22,730 hours, 7,397 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007485
- Condition: Intermittent
- Location: E&E Bay
- Part time: 22,974 hours, 7,369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FMC FAILED 3 TIMES IN CRUISE FLIGHT RESET TWO TIMES ON ITS OWN AND 1 TIME VIA THE CHECKLIST. GROUNDED - YES. DUE TO FAULT HIST, REMOVED AND REPLACED LEFT FMCS COMPUTER IAW B737-AMM 34-61-02/401. FMCS OPS TESTED NORMAL.
